# SDR GTIA2021100736032

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 24,592 hours, 11,060 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Eng Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DURING DESCENT AND APP PROCEDUE APPLIED FOR PACK 1 ODER WENT AWAY ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-UPON INSP. FOUND #1 ENG  DEOIL SEAL LEAKING.R/R SEAL ASSY. IAW AMM 72-60-31.OPS CHK,LEAK CHK GOOD.(REACTIVATED PACK #1) PERFORMED PACK BURN OUT IAW AMM 21-61-00.OPS CHK GOOD,NO DEFECTS NOTED AT THIS TIME.PLACARD REMOVED,MOC NOTIFIED,DMI 2838507-1 CLEARED.
